You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
On Converse Duality for a Nondifferentiable Programming Problem
Vol. 25, No. 4 (Jul. - Aug., 1977), pp. 713-715
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/169575
Page Count: 3
Preview not available
Some authors have assumed that the Kuhn-Tucker constraint qualification is always satisfied in a mathematical programming problem in which the nonlinear constraints define a convex set with nonempty interior. That this assumption is incorrect is shown by counterexample.
Operations Research © 1977 INFORMS